# SDR IPXA09655145

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE: ETOP ATB - AFTER DEPARTURE THE CAPTAIN REPORTED TO FLIGHT CONTROL VIA ACARS A BIRD STRIKE WITH POSSIBLE ENGINE AND/OR AIRFRAME DAMAGE.  VIBRATION WAS REPORTED ON THE RIGHT ENGINE.   REMOVED AND REPLACED RT ENGINE PER TC 6002.  ENG TEST C/W PER UPS MAINTENANCE FUNCTION TASK CARD 6001.  ALL TESTS NORMAL.
